Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Does soreness and red spots on the throat and the palate with fatigue indicate strep throat ?

I have a mild sore throat and some drainage from sinus . I just noticed I also have red spots kind of like pimples on the back of my throat and on the roof of my mouth. I have been feeling very tired and like I am coming down with something. Strep throat is in the community. could it be that?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  898
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

Welcome to HealthcareMagic forum

Yes, it can be a Streptococcal infection; most of the oral cavity and nasal infections are caused by these organisms. The drainage from the back of the throat is from the infected sinus carrying all the bacteria into the throat. Due to this, there will be inflammation in the throat giving rise to cobblestone appearance of the pharyngeal wall, these are nothing but the hypertrophied lymphoid follicles.

I would suggest you to drink plenty of warm water, use saline nasal spray and do steam inhalation 3-4 times a day. You will also require antibiotics which will take care of both sinus infection and the throat pain.

Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor